# SDR ASAA2018012423276

- Difficulty date: January 24, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 34,438 hours, 10,285 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATED DURING CLIMB FOLLOWED QRH. AFTER 10+ MINUTES WAITING FOR DUCT TO COOL, STILL UNABLE TO RESET ZONE TEMP LIGHT. SUPPLY DUCT TEMPERATURE APPEARS NORMAL. GROUNDED - YES. PERFORMED PACK TEMP CONTROL BITE PROCEDURES PER B737-800 AMM 21-61-00-700-806-002. BITE TEST IS GOOD ON BOTH CONTROLLERS. OPS CHECK GOOD. NO HISTORY PAST 30 DAYS.
